MAUDE Adverse Event Report: AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM

AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Catalog Number 1012581-26
Medical Device Problem Codes Break (1069); Off-Label Use (1494); Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.It should be noted that the graftmaster rapid exchange (rx), coronary stent graft system, domestic instructions for use (ifu), states: the graftmaster rx is indicated for use in the treatment of free perforations, defined as free contrast extravasation into the pericardium, in native coronary vessels or saphenous vein bypass grafts greater than or equal to 2.75 mm in diameter.It is unknown if the ifu deviation contributed to the reported event.The investigation determined that the reported difficulties and subsequent treatment appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.The 4.00x19mm graftmaster stent referenced is being filed under a separate medwatch report.
 
Event or Problem Description
It was reported that the procedure was to treat a known ruptured aneurysm between stents located from the saphenous vein graft to the diagonal coronary artery.The 3.50x26 mm graftmaster could not pass to the lesion due to resistance with the proximally, previously implanted stent and broke in the distal shaft.There was no residual debris and the graftmaster was able to be removed without complication.A 3.50x19 mm graftmaster was then placed as well as a 4.00x19 mm graftmaster and both were able to cover the aneurysm with some edge leak noted on angiography post procedure.Two graftmaster stents were needed as the length of the aneurysm required the length of both stents.The procedure was completed and the patient was discharged with plans to check in 3-5 days that the aneurysm is stable.The physician noted that it is presumed the leak will still be present but of stable size.The use of the graftmaster devices did not cause or contribute to any complications or adverse events.No additional information was provided.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT GRAFT
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8668369
Report Number2024168-2019-04386
Device Sequence Number2103179
Product Code MAF
UDI-Device Identifier08717648176418
UDI-Public08717648176418
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue Number1012581-26
Device Lot Number8031641
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2019
Initial Report FDA Received Date06/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR